# SDR 99ZZZX420

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc O320B3B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 61510
- Condition: Misoverhauled
- Location: Nose
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISISNG OIL RESTRICTOR ORFICE AND LOW OIL PRESSURE.  FACTORY OVERHAULED ENGINE FROM AVCO-LYCOMING WOULD NOT MAKE PROPER OIL PRESSURE AFTER INSTALLATION.  PROPELLER WOULD NOT RESPOND TO PITCH CHANGES.  AFTER SENDING PROPELLER AND GOVERNOR TO PROP SHOP, DISCOVERED THE OIL RESTRICTOR ORFICE WAS NOT INSTALLED IN THE NEW REPLACEMENT ENGINE.  AFTER THE PLUG WAS INSTALLED, THE OIL PRESSURE WAS RED LINED AND WOULD NOT COME DOWN.  HAD WRONG OIL PRESSURE REGULATOR SPRING INSTALLED ALSO.  ONE FOR FIXED PITCH PROP ENGINE.  SUBMITTER RECOMMENDED COMPARING NEW ENGINE TO OLD ENGINE BEFORE INSTALLATION.
